# SDR R3WA202304240001

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: General aviation
- Aircraft: N592MA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0372
- Aircraft time: 13,121 hours, 10,370 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

PRESSURIZATION FAILURE DURING CLIMB TO 290. MAX CABIN DIFF WARNING. AFTER MX VISIT REMOVED AND REPLACED PNEUMATIC RELAY AND TEFLON VACUUM FITTINGS.
